# SDR AALA20120513003

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 6,830 hours, 2,631 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Adapter
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LARGE FUEL IMBALANCE, AFTER LESS THAN FIVE MINUTES.  RIGHT SIDE FUEL INDICATION 1500 LBS LOWER THEN LEFT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT WING PRESS FUELING ADAPTER THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
